Existence of a solution to Hartree-Fock equations with decreasing magnetic field

Enstedt, M and Melgaard, M (2008) Existence of a solution to Hartree-Fock equations with decreasing magnetic field. Nonlinear Analysis: Theory, Methods and Applications, 69 (7). pp. 2125-2141. ISSN 0362-546X

Full text not available from this repository.

Abstract

In the presence of an external magnetic field, we prove existence of a ground state within the Hartree–Fock theory of atoms and molecules. The ground state exists provided the magnetic field decreases at infinity and the total charge Z of K nuclei exceeds N−1, where N is the number of electrons. In the opposite direction, no ground state exists if N>2Z+K.

Item Type: Article
Keywords: Magnetic Hartree–Fock equations; Ground state; Variational method; Spectral bound
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Michael Melgaard
Date Deposited: 19 Sep 2013 10:07
Last Modified: 13 Jul 2017 08:11
URI: http://sro.sussex.ac.uk/id/eprint/46374
📧 Request an update